MAUDE Adverse Event Report: ARTHREX, INC. NANOSCOPIC RELEASE SYSTEM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. NANOSCOPIC RELEASE SYSTEM; ORTHOPEDIC MANUAL SURG INSTR
Model Number NANOSCOPIC RELEASE SYSTEM
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via (b)(4) that an ar-8850ds nanoscopic release system centerline light would not turn on during the case.The patient was not affected.This was discovered during an arthroscopic procedure, with no reported patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information was received on 12/16/2024: a new ar-8850ds nanoscopic release system centerline was opened with no issues.The date of the procedure is unknown.The procedure was an ectr.
 
Additional Manufacturer Narrative
Additional informationl: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
NANOSCOPIC RELEASE SYSTEM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20864011
Report Number1220246-2024-08733
Device Sequence Number18290692
Product Code LXH
UDI-Device Identifier00888867390300
UDI-Public(01)00888867390300(11)230801(17)250731(10)4170150290
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberNANOSCOPIC RELEASE SYSTEM
Device Catalogue NumberAR-8850DS
Device Lot Number4170150290
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer12/16/2024
06/13/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date01/10/2025
07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown